User
Notifications
Journal Content

Browse
Font Size

Submissions

Online Submissions

Already have a Username/Password for SRMS Journal of Mathematical Sciences?
Go to Login

Need a Username/Password?
Go to Registration

Registration and login are required to submit items online and to check the status of current submissions.

 

Author Guidelines

AUTHOR GUIDELINES

1. Papers must be in English, written in a concise manner.

2. Submission of a paper implies that it contains original work that has not previously been published

and that has not being submitted for publication elsewhere.

3. Authors are required to disclose papers published or under review in other journals that are based

on similar methods or data. Please cite and explain how the current paper differs from these similar

papers.

4. An author wishing to submit a paper to the JMS should send in both MS-Word and PDF format by

email to srmsjms@srmscet.edu. All correspondence, including notification of the Editor's decision

and requests for revision, takes place electronically.

5. Along with the manuscript, authors need to submit a list of names,, academic affiliation physical

address and current email address of at least two potential reviewers.

6. The paper must not exceed 15 pages, including the references and annexes.

7. The paper must be in documented in MS Word, A4 size, margins top/ bottom 2.54 cm left/right 2.54

cm, Font Times New Roman 12. Lines spacing single. The manuscript should contain matter in the

following order:

(i) The title (ii) The name (s) and complete affiliation (s) [including e-mail address (es)] of the

author(s); (iii) An abstract of not more than 100 words; (iv) A maximum of 5 keywords;

(v) classification code according to the AMS/Mathematics Subject Classification ( 2010)

(vi) Text matter

(vii) References

USE THE FOLLOWING FORMAT :

For articles : Yaacob, Y. Analysis of a dengue disease transmission model without immunity.

MATEMATIKA. 23(2): 75–81, 2008.

For books: Podlubny, I., Fractional differential equations: an introduction to fractional derivatives,

fractional differential equations, to methods of their solution and some of their applications. New York:

Academic Press; 1999.

7. Figures should be high resolution with descriptive headings respectively.

8. Manuscript could not ne withdrawn once accepted by journal.

 

Submission Preparation Checklist

As part of the submission process, authors are required to check off their submission's compliance with all of the following items, and submissions may be returned to authors that do not adhere to these guidelines.

  1. The submission has not been previously published, nor is it before another journal for consideration (or an explanation has been provided in Comments to the Editor).
  2. The submission file is in OpenOffice, Microsoft Word, RTF, or WordPerfect document file format.
  3. Where available, URLs for the references have been provided.
  4. The text is single-spaced; uses a 12-point font; employs italics, rather than underlining (except with URL addresses); and all illustrations, figures, and tables are placed within the text at the appropriate points, rather than at the end.
  5. The text adheres to the stylistic and bibliographic requirements outlined in the Author Guidelines, which is found in About the Journal.
  6. If submitting to a peer-reviewed section of the journal, the instructions in Ensuring a Blind Review have been followed.
  7. Authores are requested to submit copyriht form along with manuscript. To download copyright form please, click below button,'

    dfjkda;lsd's

 

Copyright Notice

Copyright for all published content either issue or article will held with publisher i.e. journal.

 

Privacy Statement

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party.

The articles, which are published, in Journal of mathematical sciences reflects the personal opinions
and view of the author(s) and it do not reflects the view of Journal of mathematical sciences or the
publishing institute itself. The articles are published with the understanding that it is the original
unpublished work of the author(s) and it does not contravene with copyright in any form.
All cares are taken to remove any type of errors however the editorial board will not be responsible
for any type of printing errors.